# SDR ASAA0280618

- Difficulty date: December 2, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND CORROSION ON C-CHECK, LONGERON 30 SPLICE SECTION AT FS 1200-1240 IN AFT CARGO BAY.  REPLACED SPLICE SECTION PER BAC DWG 5936050, SRM 51-10-4, AND 51-30-5.  (M)
